# SDR UALA2010040601157

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 29,867 hours, 11,894 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY DET FAULT DISPLAYED ON UPPER ECAM SCREEN.  LAV SMOKE DETECTOR FAULT ECAM.  ACCOMPANYING CIDS CAUTION LIGHTS ILLUMINATED.   ACCOMPLISH CHRONIC REVIEW. CIDS PANEL SHOWING LAV A 1WQ SMOKE DETECTION FAIL.  LAV DEFERRED INOPERATIVE.  REPLACED SMOKE DETECTOR, CKS NORMAL.
